Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Singular integrals and parabolic equations


Author: B. Frank Jones Jr.
Journal: Bull. Amer. Math. Soc. 69 (1963), 501-503
DOI: https://doi.org/10.1090/S0002-9904-1963-10977-5
MathSciNet review: 0149103
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 52553
  • 2. A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309. MR 84633


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10977-5

American Mathematical Society